MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL ROD ASSEMBLY - JAPAN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL ROD ASSEMBLY - JAPAN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7650-1956
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the proximal rod assembly spike part of the pptd instrument was damaged at the time of driving and remained inside the femur.It was found on the x-ray after the operation.When checking for damage before cleaning the instrument, it was discovered that there was no spike part.

Brand Name
PROXIMAL ROD ASSEMBLY - JAPAN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9986029
Report Number0002249697-2020-00788
Device Sequence Number3896942
Product Code LXH
UDI-Device Identifier07613327234022
UDI-Public07613327234022
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7650-1956
Device Catalogue Number7650-1956
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;